# SDR USAA2009012090095

- Difficulty date: January 17, 2009
- Submitted: January 20, 2009
- Operation: Air carrier
- Aircraft: N840AW
- Make and model: Airbus A319-132
- Aircraft serial: 2690
- Aircraft time: 10,885 hours, 4,588 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 6748
- Condition: Low Pressure
- Location: R1 Door
- Part time: 10,913 hours, 4,606 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 319 -ORD-LAS - EE - R1 DOOR ASSIST BOTTLE PRESSURE BELOW LIMITS.  SERVICED R1 DOOR ASSIST BOTTLE.
